# SDR CALA2023110203256

- Difficulty date: October 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,827 hours, 18,039 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: BACC45FN1624P
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST MANAGEMENT SYSTEM A/T DISC LIGHT ILLUMINATED WITH AUTOTHR OTTLE ENGAGED IN (STATE MODE) MODE. THRUST REFERENCE MODE DISPLA Y ON EICAS &AMP; F/S POINTER DISPLAY ON EADI NORMAL IN VNAV PATH MODE ARRIVAL CREW INFORMATION: A/T DISCONNECTED IN CRUISE, RESET ACCOMPLISHED MCDP TMC TEST 2, TESTED PASSED. MCDP FLIGHT FAULTS ACCOMPLISHED. A/T DISCONNECTED AGAIN NO RESET, ALSO EEC 2 C1 FOR -1 FLIGHT LEG SHOWS A/T DISC EEC R PRIM/TMC MESSAGE. PIMU MESSAGE. SHOWING EEC A CHAN TMC I/F FAULT.  REF FIM 71-01-TASK 820, 350-29 EEC A/B-CHAN TMC I/F. FIM 71-01-TASK 820, PARA B (5) FOR PIMU MSG 350-29 EEC A/B-CHAN 01 FAULT TREE 804. IF FAULT MSG PERSISTS, REPLACE EEC. PLS C/O M TMC I/F ON 1 CH (CH A) FOR RIGHT ENG ONLY ACCOMPLISHED. NO WIRIN CDP TEST 30 IN RAISED CAT LP TO RETAIN CAT STATUS. IDT RAISED FO G FAULT FOUND BETWEEN EEC CONNECTOR D11114 AND WING/STRUT DISCON R EEC/FADEC HARNESS CONNECTORS NECT D6382P. NO MSG PRESENT IN PIMU RECALL PROCEDURE REF FIM 71- ADD EMP:U405155 ALL EEC CONNECTORS CHECKED FOR FITMENT AND SECURITY POST WIRING CHECKS REF GMM 09-10-05 I. (21) (A) 4.
